|Brand Name:||Asalen® Tablets|
|Indication:||Relief of nasal stuffiness, sneezing, headache, muscular aches and pains, fever associated with colds, sinus congestion and allergic rhinitis.|
|Pack sizes and dosage forms:||*Asalen® Tablets 20's
Colds Start at first sign of cold and continue for 3 days.
Adults: 2 tablets 3 times daily.
Children 6 -12 years: 1 tablet 3 times daily.
Children under 6: consult a physician.
Sinus congestion and allergic rhinitis
Adults: 1 - 2 tablets 3 times daily as needed for relief
Children: 6 - 12 years, one half of an adult dosage.
|Asalen® Tablets. Each tablet contains: paracetamol 150mg; caffeine anhydrous 15mg.
Pharmacological classiffication 22.2 Cough and Cold Preparations
Reg No: 78/22.2.5/1094
For full prescribing information refer to the package insert approved by the Medicines Control Authority of Zimbabwe (MCAZ).